Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 239, NWS Philadelphia/Mount Holly

October 29, 2017Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 29, 2017, 6:30 PM EDT for Morris County, Sussex County, Warren County, New Jersey. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Oct 29, 2017, 6:30 PM EDT (22:30 UTC)
Expired
Oct 30, 2017, 2:30 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

732 
WGUS81 KPHI 292230
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
630 PM EDT SUN OCT 29 2017

NJC027-037-041-300330-
/O.NEW.KPHI.FA.Y.0239.171029T2230Z-171030T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
630 PM EDT SUN OCT 29 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Advisory for...
  Morris County in northern New Jersey...
  Sussex County in northwestern New Jersey...
  Warren County in northwestern New Jersey...

* Until 1130 PM EDT

* At 639 PM EDT...Doppler radar indicated heavy rain that will cause 
  minor flooding in the advisory area. Up to around one inch of rain 
  has already fallen. Another inch or two of rain is expected this 
  evening.

* Some locations that could experience flooding include...
  Morristown, Port Jervis, Newton, Montague, Dover, Madison,
  Hopatcong, Florham Park, East Hanover, Lincoln Park, Kinnelon,
  Hackettstown, Chatham, Boonton, Butler, Wharton, Washington,
  Rockaway, Blairstown and Morris Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4121 7439 4104 7450 4105 7447 4105 7445
      4098 7428 4090 7429 4089 7434 4074 7437
      4065 7452 4076 7456 4072 7474 4078 7490
      4059 7519 4075 7519 4086 7505 4098 7514
      4109 7497 4109 7499 4132 7480 4136 7469

$$

Iovino
3 follow-up statements
224 
WGUS81 KPHI 300001
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
801 PM EDT SUN OCT 29 2017

NJC027-300010-
/O.CAN.KPHI.FA.Y.0239.000000T0000Z-171030T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-
801 PM EDT SUN OCT 29 2017

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR MORRIS COUNTY...

The Flood Advisory has been upgraded to a Flood Warning for Morris 
County.

LAT...LON 4121 7439 4114 7444 4097 7464 4092 7465
      4090 7471 4091 7476 4088 7481 4082 7483
      4059 7519 4075 7519 4080 7510 4086 7505
      4098 7514 4109 7497 4109 7498 4116 7490
      4124 7486 4132 7479 4136 7469

$$

NJC037-041-300330-
/O.CON.KPHI.FA.Y.0239.000000T0000Z-171030T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
801 PM EDT SUN OCT 29 2017

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1130 PM EDT FOR SUSSEX
AND WARREN COUNTIES...

At 800 PM EDT, Doppler radar indicated heavy rain that will cause 
minor flooding in the advisory area. Up to one or two inches of rain 
has already fallen. Another inch or two is expected tonight.

Some locations that could experience flooding include...
Newton, Montague, Hopatcong, Hackettstown, Washington, Blairstown,
Mount Arlington, Franklin, Stanhope, Hamburg, Netcong, Belvidere,
Harmony, Oxford, Ogdensburg, Alpha, Sussex, Hope, Bloomsbury and
Branchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4121 7439 4114 7444 4097 7464 4092 7465
      4090 7471 4091 7476 4088 7481 4082 7483
      4059 7519 4075 7519 4080 7510 4086 7505
      4098 7514 4109 7497 4109 7498 4116 7490
      4124 7486 4132 7479 4136 7469

$$

Iovino
653 
WGUS81 KPHI 300212
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
1012 PM EDT SUN OCT 29 2017

NJC037-041-300630-
/O.EXT.KPHI.FA.Y.0239.000000T0000Z-171030T0630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
1012 PM EDT SUN OCT 29 2017

The National Weather Service in Mount Holly NJ has extended the

* Flood Advisory for...
  Sussex County in northwestern New Jersey...
  Warren County in northwestern New Jersey...

* Until 230 AM EDT

* At 1010 PM EDT...Doppler radar indicated heavy rain that will 
  cause minor flooding in the advisory area. Around 2 inches of rain 
  had already fallen in the area with another inch or so expected 
  overnight. 

* Some locations that could experience flooding include...
  Newton, Montague, Hopatcong, Hackettstown, Washington, Blairstown,
  Mount Arlington, Franklin, Stanhope, Hamburg, Netcong, Belvidere,
  Harmony, Oxford, Ogdensburg, Alpha, Sussex, Hope, Bloomsbury and
  Branchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4121 7439 4114 7444 4097 7464 4092 7465
      4090 7471 4091 7476 4088 7481 4082 7483
      4059 7519 4075 7519 4080 7510 4086 7505
      4098 7514 4109 7497 4109 7498 4116 7490
      4124 7486 4132 7479 4136 7469

$$

Iovino
624 
WGUS81 KPHI 300626
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
226 AM EDT MON OCT 30 2017

NJC037-041-300636-
/O.EXP.KPHI.FA.Y.0239.000000T0000Z-171030T0630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
226 AM EDT MON OCT 30 2017

...THE FLOOD ADVISORY WILL EXPIRE AT 230 AM EDT FOR SUSSEX AND WARREN
COUNTIES...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 4121 7439 4114 7444 4097 7464 4092 7465
      4090 7471 4091 7476 4088 7481 4082 7483
      4059 7519 4075 7519 4080 7510 4086 7505
      4098 7514 4109 7497 4109 7498 4116 7490
      4124 7486 4132 7479 4136 7469

$$

CMS

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 29, 3:06 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Oct 29, 3:06 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
306 PM EDT Sun Oct 29 2017

.SYNOPSIS...
Low pressure over the Mid-Atlantic will lift to the north
tonight through Monday morning. One cold front passes through
the region Monday afternoon, followed by a stronger cold front
Monday night. Cold high pressure works its way across the region
Tuesday through Wednesday, and then moves offshore on
Wednesday. A warm front develops and passes through the region
behind the departing high Wednesday night. A cold front will
slowly work its way across the region for the end of the week,
followed by high pressure for at least part of the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
The front approaching from the west has stalled and the lows
off the NC/SC coasts are now deepening and consolidating. These
will become one low and move northward across the area tonight.
The low will cross Delmarva and NJ mostly before midnight.
Strong winds and heavy rains are expected with the low. At this
time, it doesn't appear that we will need any changes with the
wind or flash flood flags across the area. The latest guidance
shows that winds will remain in the advisory range early tonight
and again Monday morning. Rains will be heavy at times, but
with the earlier (October) dry conditions, it will take more
before any widespread flooding problems develop. There will
still be plenty of localized flooding however. It will shape up
to be a busy evening, overnight period. Heavy rains will affect
the coastal areas the rest of the afternoon, before more rains
assd with the low affect inland areas tonight. Rainfall totals
will be 1 to 2 inches across Delmarva and extreme SE PA and 2 to
3 inches (locally 4) over the rest of the region.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The very deep low pressure system will be north of the area
Monday morning. Strong west to northwest winds will be gusty (up
to 50 mph) during the morning, before a slow decrease in the
winds during the afternoon. A drier and colder airmass will be
sweeping across the area too. Lingering showers across the nrn
half of the area before 8 a.m. will quickly come to an end by
noon (at the latest). Clouds will decrease from S to N too, with
mostly sunny skies in most areas by afternoon. Temperatures
will reach highs mostly in the mid/upper 50s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Winds continue to diminish to less than 10 mph Monday evening.
A secondary cold front will pass through the region Monday
night, and then cold high pressure will build into the region
from the west. Frost is possible for some of the areas that are
still in their growing season in NJ and PA, as lows Monday night
will drop into the low to mid 30s for the Poconos and northern
NJ, and in the upper 30s to low 40s for the rest of southern NJ
and southeast PA. Lows will be in the low to mid 40s for the
Delmarva. Dry on Tuesday with highs generally in the 50s, and
then a colder night is on tap for Tuesday night, with lows in
the upper 20s for the Poconos, and in the low to mid 30s for
most of NJ and southeast PA. The urban corridor from Trenton to
Wilmington will be several degrees warmer, generally in the
upper 30s to low 40s, and lows will be in the mid to upper 30s
in the Delmarva. Depending on how radiational cooling develops,
it is possible for temperatures to be even colder than this, and
possible for the growing season to end in several more areas.

The caveat to the low temperature forecast Tuesday night is
that high pressure will pass through the region, and mid and
high clouds associated with a developing warm from to the west
will begin to spread east sometime Tuesday night. This will have
a major impact on the low temperature forecast, as if those
clouds arrive earlier than currently anticipated, lows would end
up being several degrees warmer than currently forecast. If
later, then temperatures will be colder.

With the approach of that warm front on Wednesday, some showers
are possible for western zones late in the day, but it looks as
if any showers will hold off until Wednesday night. Model QPF
fields are light, so not expecting much rainfall.

Cold front moves through the Great Lakes and Ohio Valley late
in the week, and may begin to approach the western Appalachians
by Thursday. Some showers are possible with its passage, but
model QPF fields remain light as the bulk of the upper level
energy will pass north of the region based on latest model
guidance.

High pressure returns for the start of the weekend, and then
another frontal system may impact the area late in the weekend.

After highs generally in the 50s Tuesday and Wednesday, return
flow sets up to being unseasonable warmth to the region again
for the end of the work week with highs in the 60s and possibly
into the low 70s. More seasonal temperatures expected for the
weekend.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Poor flying conditions the rest of today, tonight and early
Monday before a return to VFR conditions later Monday morning.
CIGS through Monday morning will be mostly IFR/LIFR, but a few
short breaks back to MVFR/VFR are possible thru the period.
Steady showers with a small chc for a thunderstorms across the
area. Non tstms were included in the tafs attm. Gusty E/SE winds
through the late evening/early overnight then a switch to W/NW
as the deep low passes the area. Winds gusts will be 20-30 knots
this afternoon and early tonight, then 24-40 knots Monday
morning. A return to VFR 12Z-15Z Monday from W to E across the
area.

OUTLOOK...

Monday night through Wednesday: VFR, winds generally around or
under 10 knots.

Wednesday night through Friday: Sub-VFR conditions in scattered
showers. Winds still expected to be near or under 10 knots.

&&

.MARINE...
Gale warnings and poor overall weather for the rest of today,
tonight and early Monday. Rains end Monday, but strong winds
gusts will continue into the afternoon. Marine related flags
will remain as is for the Sunday afternoon CWF. There is a very
small chc for a tstm, we will keep this out of the fcsts for
now, with the chances of this becoming less with time.

Outlook...

Monday night through Tuesday...SCA conditions expected on at
least the ocean waters due to gusty westerly flow and lingering
high season.

Tuesday night through Friday...Sub-SCA conditions expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-061-062.
     Wind Advisory from 6 AM to noon EDT Monday for PAZ106.
     Flash Flood Watch until midnight EDT tonight for PAZ070-071-
     104>106.
     Wind Advisory from 2 AM to noon EDT Monday for PAZ054-055-
     060>062-070-071-101>105.
NJ...Flash Flood Watch through late tonight for NJZ001-007-008.
     Wind Advisory from 6 AM to noon EDT Monday for NJZ001-007>010-
     012>015-019-020-026-027.
     Flash Flood Watch until midnight EDT tonight for NJZ009-010-
     012>027.
     Wind Advisory from 2 AM to noon EDT Monday for NJZ016>018-
     021>025.
DE...Wind Advisory from 2 AM to noon EDT Monday for DEZ001>004.
MD...Wind Advisory from 2 AM to noon EDT Monday for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 6 PM EDT Monday for ANZ450>455.
     Gale Warning from 8 PM this evening to 6 PM EDT Monday for
     ANZ430-431.

&&

Synopsis...
Near Term...O'Hara
Short Term...O'Hara
Long Term...MPS
Aviation...MPS/O'Hara
Marine...MPS/O'Hara
Hazardous weather outlook, Oct 29, 3:13 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
313 PM EDT Sun Oct 29 2017

DEZ001>004-MDZ008-012-015-019-020-PAZ060-101>103-302200-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Berks-Western Chester-Eastern Chester-
Western Montgomery-
313 PM EDT Sun Oct 29 2017

...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ054-055-061-062-302200-
Carbon-Monroe-Lehigh-Northampton-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007-008-302200-
Sussex-Warren-Morris-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ016>018-021>025-PAZ070-071-104-105-302200-
Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Delaware-Philadelphia-
Eastern Montgomery-Upper Bucks-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for southern New Jersey and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ009-010-012>015-019-020-026-027-PAZ106-302200-
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Lower Bucks-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>455-302200-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
313 PM EDT Sun Oct 29 2017

...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-302200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
313 PM EDT Sun Oct 29 2017

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT
MONDAY...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Local storm report, Oct 29, 4:07 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.28 INCH       OCEAN              NJ   NJWXNET

&&

EVENT NUMBER PHI1701657

LF
Local storm report, Oct 29, 4:08 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.28 INCH       MONMOUTH           NJ   NJWXNET

&&

EVENT NUMBER PHI1701660

LF
Local storm report, Oct 29, 4:20 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701661

LF
Local storm report, Oct 29, 4:24 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       KEYPORT                 40.43N  74.20W
10/29/2017  M2.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0406 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.28 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M1.97 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.21 INCH       MONMOUTH           NJ   NJWXNET

0408 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.28 INCH       MONMOUTH           NJ   NJWXNET

0410 PM     HEAVY RAIN       WARETOWN                39.79N  74.19W
10/29/2017  E3.00 INCH       OCEAN              NJ   SOCIAL MEDIA

0420 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701663 PHI1701657 PHI1701658 PHI1701659 PHI1701660
PHI1701662 PHI1701661

LF
Local storm report, Oct 29, 5:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       MANASQUAN               40.11N  74.04W
10/29/2017  M2.30 INCH       MONMOUTH           NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1701664

GORSE
Local storm report, Oct 29, 5:55 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       KEYPORT                 40.43N  74.20W
10/29/2017  M2.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0406 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.28 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M1.97 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.21 INCH       MONMOUTH           NJ   NJWXNET

0408 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.28 INCH       MONMOUTH           NJ   NJWXNET

0410 PM     HEAVY RAIN       WARETOWN                39.79N  74.19W
10/29/2017  E3.00 INCH       OCEAN              NJ   SOCIAL MEDIA

0420 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0530 PM     HEAVY RAIN       MANASQUAN               40.11N  74.04W
10/29/2017  M2.30 INCH       MONMOUTH           NJ   SOCIAL MEDIA

0540 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.88 INCH       MONMOUTH           NJ   NJWXNET

0540 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.59 INCH       OCEAN              NJ   NJWXNET

0540 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.49 INCH       MONMOUTH           NJ   NJWXNET

0540 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M2.38 INCH       OCEAN              NJ   NJWXNET

0543 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.48 INCH       MONMOUTH           NJ   NJWXNET

0545 PM     HEAVY RAIN       TOMS RIVER              39.95N  74.20W
10/29/2017  M2.37 INCH       OCEAN              NJ   NJWXNET

0546 PM     HEAVY RAIN       POINT PLEASANT          40.08N  74.07W
10/29/2017  M2.30 INCH       OCEAN              NJ   NJWXNET

&&

EVENT NUMBER PHI1701663 PHI1701657 PHI1701658 PHI1701659 PHI1701660
PHI1701662 PHI1701661 PHI1701664 PHI1701666 PHI1701667 PHI1701668
PHI1701670 PHI1701669 PHI1701671 PHI1701672

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:23 AM EDTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more32 hr
Oct 29, 12:29 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean4 hr
Oct 29, 12:48 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Ocean4 hr
Oct 29, 3:04 PM EDTAreal Flood WarningPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean9 hr
Oct 29, 6:11 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset5 hr
Oct 29, 7:19 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Monmouth, Ocean and 1 more4 hr
Oct 29, 7:55 PM EDTAreal Flood WarningPHIMiddlesex, Morris, Somerset10 hr

Nearby

Areal Flood Advisories in New Jersey, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.